Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


taking atripla in the morning
Dec 4, 2012

Is there a real big medical problem in taking Atripla in the morning?

Response from Dr. Henry

The main concern with AM dosing relates to the timing of central nervous side effects (often less if sleeping during the peak time) that occurs in the first hours (when levels of the drugs are the highest in the blood). For some patients that is not much of an issue so they can take Atripla OK in the morning (large meals with fat in them tend to increase the levels of efavirenz with higher rate of brain side effects related to those levels). I would guess that perhaps 10% of patients I have in Atripla take the doses in the morning and do OK with that. KH



Previous
side effects of Aluvia
Next
low CD4 count

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement